# SDR AALA202107270658

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 64,292 hours, 25,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fan
- Condition: Inoperative
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 50 KNOTS DUE TO ECAM MESSAGE FOR LEFT MAIN LANDING GEAR BRAKE FAN CIRCUIT BREAKER TRIPPED. CIRCUIT BREAKER WAS REQUIRED TO BE PULLED PER MEL 32-15B. BRAKE FAN INOPERATIVE.
